# SDR DALA2025022401420

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38730
- Aircraft time: 29,770 hours, 15,853 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 19077H7022
- Condition: Cracked
- Location: Zone 200
- Part time: 7,809 hours, 5,456 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3946 -MISC/DE- DECLARED EMERGENCY INTO BUF DUE TO L1 WINDOW OUTER PANE SHATTERING DURING FLIGHT. CORRECTIVE ACTION: REPLACED WINDOW HEAT CONTROLLER AND L1 WINDOW. OPS AND LEAK CHECKS GOOD.
